# SDR SW07200300005

- Difficulty date: June 6, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 285 hours, 191 cycles
- Engine: Ge CF348C1
- Engine time: 285 hours, 191 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 4120T01P02
- Part serial: WYGA3833
- Condition: Missing
- Location: Engine
- Part time: 285 hours, 191 cycles
- Stage of operation: NR
- How discovered: B
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THE MAINTENANCE PERSONNEL DISCOVERED 2ND STAGE HIGH PRESSURE TURBINE BLADES MISSING FROM THE TURBINE WHEEL.
